# SDR CALA2025041103715

- Difficulty date: April 9, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N37464
- Make and model: Boeing 737-900ER
- Aircraft serial: 41745
- Aircraft time: 38,797 hours, 14,197 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT RETURN TO GATE DUE , TO FLIGHT COMPARMENT WINDOW R2 , OPEN  DURING TAKE OFF. FLIGHT CREW REPORT LOW SPEED RTO  40 KNOTS OPERATIONAL CHECK ON WINDOW NO.2 AMM TASK 56-12-11-710-803. WINDOW CLOSES AND LOCK'S PROPERTLY, NO IRREGULARITIES OR DAMAGE FOUND ON MECHANISM. SUSPECTED WINDOW WAS NO COMPLETLY LOCKED.
